Vyvanse and tourettes

Common Questions and Answers about Vyvanse and tourettes

vyvanse

This really hard on him his doctor has tried other medicine to try and controll it and nothing has worked. He started taking vyvanse about a month ago and it doesn't seem like it's working. He is very stressed about going back to school because the kids pick on him for this. It breaks my heart my child has to go through this. Is there a cure for ts? Is there any medication to control it?
They all increased his ticks tremendously. We switched over to vyvanse and that seemed so much better for the ADHD and the tics were still there but not nearly as bad. He also has been diagnosed with ODD and so at the Tourette's clinic they prescribed him a low dose of risperidone. This not only helped with the oppositional behavior, the tics were barley there.
My son has aspergers and adhd and tourettes. He has been on tenex before. Now he is on intuniv which is the extended version of tenex. It is given once a day. He takes 4 mg and it can make him sleepy. I still see head shaking tics while on it and walking compulsions. He may have done better on tenex with the tics but the way they wax and wane it is hard to know. He was better at first on it but it doesn't work as well now. We started on 3 mg.
I did face a number of emotional traumas which is when my Tourettes, OCD really really kicked in. Now that's somewhat resided and now i'm super depressed and have major social anxiety. It's been slowly worsening since adolescence plus the trauma probably supported it. I believe it's a chemical imbalance of some type. Medicines don't seem to work very well, most effective are Lexapro and Vyvanse.
I did face a number of emotional traumas which is when my Tourettes, OCD really really kicked in. Now that's somewhat resided and now i'm super depressed and have major social anxiety. It's been slowly worsening since adolescence plus the trauma probably supported it. I believe it's a chemical imbalance of some type. Medicines don't seem to work very well, most effective are Lexapro and Vyvanse.
I have also heard of this one called vyvanse. I would lokk online and see all the risks on them all and then talk to your doctor about wha he/she thinks is best for you child. Good luck.
He has been on ADHD medication since he was 4 and now newly diagnosed with OCD. They think the Vyvanse is making the OCD sympotms worse. I can see this since we placed him on Zoloft for the OCD things have improved somewhat. I feel so bad for him becuase our personalities are so different. I am very melow and laid back but also Type A. He is constantly getting into trouble over little things at school almost daily. He also makes me very frazzled throughout the day.
My son ( who has severe ADHD, ODD and tourettes) is on 50mg of vyvanse and .75mg risperidone (.25 in the morning, .5 at night) which is considered an anti psychotic. The riperidone is to handle the aggression and violence that comes with the ODD and help with the tourettes tics. My son went through stages where he too would talk like that, I am not sure where they get it from. Due to his issues we limited interaction wih guns and shows that promoted violence.
I just started a med called vyvanse about 3 weeks ago and I know the first 4 days was rough no sleep and etc. but now it works great I am just very tired come about 7-8 pm dues to the drug not working as well.......and I just read all your other sxs and me being in the healthcare field they really sound of 2 possible problems.....
Well ... I guess I was wrong about Austin being Bipolar. But I'm not a doctor either. He had a 9 day, 8 night hospital stay, and he finally got released today. He was discharged with these diagnoses... Conduct Disorder, ADHD, major depression, Psychosis. He's on Prozac 20mg & Vyvanse 50mg. He seems to be feeling much better, and was eager to get home & play with his cousin next door. He told me on the phone that things were going to be different & better now.
i also take abilify (for mania) and xanax for anxiety and panic, vyvanse for adhd and a host of other meds from lortab and soma's(muscle relaxer) to nexium(for acid reflux) and mobic (for joint pain). i'm quitting smoking tomorrow so i'm sure the xanax and soma's will come into play, i usually don't take them everyday but i might take them as prescribed until i get through the rough first week. if you ever need to talk i'm here, just send a not or message.
Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...
MedHelp Health Answers